Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Mugnai

A note on an exponential semilinear equation of the fourth order

created on 29 Jun 2004


Published Paper

Inserted: 29 jun 2004

Journal: Differential Integral Equations
Volume: 17
Number: 1--2
Pages: 45-52
Year: 2004


In this note we prove some existence and nonexistence results for a semilinear equation of the fourth order involving an exponential function via variational techniques. Such equations may occur while studying travelling waves in suspension bridges.

Keywords: eigenvalues, Exponential nonlinearity


Credits | Cookie policy | HTML 5 | CSS 2.1